Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Battistella L.; Nabijou N., Relative Quasimaps and Mirror Formulae, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2021, 2021, pp. 7885 - 7931 [Scientific article] Open Access
-
Battistella L.; Nabijou N.; Ranganathan D., Curve counting in genus one: Elliptic singularities and relative geometry, «ALGEBRAIC GEOMETRY», 2021, 8, pp. 637 - 679 [Scientific article] Open Access
-
Bakalov B.; D'Andrea A.; Kac V.G., Irreducible modules over finite simple Lie pseudoalgebras III. Primitive pseudoalgebras of type H, «ADVANCES IN MATHEMATICS», 2021, 392, pp. 1 - 81 [Scientific article] Open Access
-
Benedetto D.; Caglioti E.; Caracciolo S.; D'Achille M.; Sicuro G.; Sportiello A., Random Assignment Problems on 2d Manifolds, «JOURNAL OF STATISTICAL PHYSICS», 2021, 183, pp. 1 - 40 [Scientific article] Open Access
-
Sicuro G.; Zdeborova L., The planted k-factor problem, «JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL», 2021, 54, pp. 1 - 22 [Scientific article] Open Access
-
Caracciolo S.; Fabbricatore R.; Gherardi M.; Marino R.; Parisi G.; Sicuro G., Criticality and conformality in the random dimer model, «PHYSICAL REVIEW. E», 2021, 103, pp. 1 - 8 [Scientific article] Open Access
-
Loureiro, B.; Sicuro, G.; Gerbelot, C.; Pacco, A.; Krzakala, F.; Zdeborova, L., Learning Gaussian Mixtures with Generalised Linear Models: Precise Asymptotics in High-dimensions, in: Advances in Neural Information Processing Systems, Neural information processing systems foundation, «ADVANCES IN NEURAL INFORMATION PROCESSING SYSTEMS», 2021, 13, pp. 10144 - 10157 (atti di: 35th Conference on Neural Information Processing Systems, NeurIPS 2021, Virtual, 2021) [Contribution to conference proceedings]
-
Bernardi, Alessandra; Iannacito, Martina; Rocchini, Duccio, High order singular value decomposition for plant diversity estimation, «BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA», 2021, 14, pp. 557 - 591 [Scientific article] Open Access
-
Galli L.; Letchford A.N., Valid inequalities for quadratic optimisation with domain constraints, «DISCRETE OPTIMIZATION», 2021, 41, pp. 1 - 19 [Scientific article] Open Access
-
Galli L.; Letchford A.N., A separation algorithm for the simple plant location problem, «OPERATIONS RESEARCH LETTERS», 2021, 49, pp. 610 - 615 [Scientific article] Open Access
-
Galli L.; Martello S.; Rey C.; Toth P., Polynomial-size formulations and relaxations for the quadratic multiple knapsack problem, «EUROPEAN JOURNAL OF OPERATIONAL RESEARCH», 2021, 291, pp. 871 - 882 [Scientific article] Open Access
-
Cacciola, M.; Frangioni, A.; Galli, L.; Stea, G., A lagrangian approach to chance constrained routing with local broadcast, in: AIRO Springer Series, Cham, Springer Nature, 2021, pp. 277 - 291 (AIRO SPRINGER SERIES) [Chapter or essay]
-
Pozzetti M.B.; Sambarino A.; Wienhard A., Conformality for a robust class of non-conformal attractors, «JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK», 2021, 2021, pp. 1 - 51 [Scientific article] Open Access
-
BEYRER J.; POZZETTI B., A collar lemma for partially hyperconvex surface group representations, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2021, 374, pp. 6927 - 6961 [Scientific article] Open Access
-
Burger M.; Iozzi A.; Parreau A.; Pozzetti M.B., Currents, systoles, and compactifications of character varieties, «PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY», 2021, 123, pp. 565 - 596 [Scientific article] Open Access
-
Burger M.; Iozzi A.; Parreau A.; Pozzetti M.B., The real spectrum compactification of character varieties: Characterizations and applications, «COMPTES RENDUS MATHÉMATIQUE», 2021, 359, pp. 439 - 463 [Scientific article] Open Access
-
Grossi, Annalisa, Induced birational transformations on O'Grady's sixfolds, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2021, 105, pp. 665 - 690 [Scientific article] Open Access
-
Al Tabbaa, Dima; Grossi, Annalisa; Sarti, Alessandra, Symmetries of order eight on K3 surfaces without high genus curves in the fixed locus, in: Geometry at the Frontier: Symmetries and Moduli Spaces of Algebraic Varieties, Providence, Rhode Island, Paola Comparin, Eduardo Esteves, Herbert Lange, Sebastián Reyes-Carocca, Rubí E. Rodríguez, 2021, pp. 17 - 30 [Chapter or essay]